Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Change in breathing rate with diaphragm spasms, lower back pain, not under stress. What could it be?

Hi My GP thinks I have the symptoms of Hyperventilation yet he thinks my breathing is OK. When I awake in the morning I feel fine for a matter of seconds and then I get tingling and twitches and my breathing rate changes. If during that initial few seconds I move position my diaphraghm spasms (I feel winded) and then my symptoms start off. My physical position influences my symptoms, if I lie down or sit at a desk, I get lower back pains and over a matter of seconds my bretahing rate changes. Generally I get headaches, fatigue , muscle aches, blurry vision , feel unwell. Any Thoughts ? It is not anxiety, I am not under stress.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
you say it is not anxiety but all your symptoms certainly point out to this.
Maybe you are too conscious about your breathing rate and that is why it changes everytime you have a spasm
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor